# SDR SWAA2017080115326

- Difficulty date: July 25, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 61,089 hours, 35,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD OVERWING DOOR EMERGENCY EXIT SIGN BROKEN.  R&R LENS IAW AMM.
